# SDR SWAA111054

- Difficulty date: February 5, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 24,745 hours, 14,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS WIRING INOP BETWEEN ROW 18 TO ROW 20.  REPAIRED WIRE PER MM.
